Pregnancy & Birth Clubs <
23/03/2013 at 18:33
I've stopped taking microgynon 30 as TTC.
Stoped in Feb and for the past 2 weeks I've had period pain like pains.
is this normal?
23/03/2013 at 18:51
I came off Cileste (which is the same as microgynon) and has a whole range of side effects, most of which were like the signs of pregnancy-metallic taste, nausea, dizziness, sore boobs, peeing frequently etc. I don't remember cramping but it wouldn't surprise me to feel that way based on my experience of my body going cold turkey from the hormones.
It does pass. If AF doesn't arrive when you expect, test and then my GP advised testing every couple of weeks purely to date any pregnancy. I found that helpful as it stopped me getting POAS obsessed :) xx
23/03/2013 at 19:24
I have those symptoms too- POAS this morning as I had got myself into a bit of a panic. Know it was a bit early but I was on antibiotics for 2 weeks in January, only when I'd finished the course did I read the leaflet, saying you need to use extra protection as it may stop the pill from working correctly. Opps.
I was going to give it another 2 weeks the go to drs, but if others have had he same, it makes m feel much better about it.
I read that the hormones are out of your system in a few days, is that true?
23/03/2013 at 19:36
From memory it took about a month to settle down but this was before I'd discovered this place so was a bit clueless. Be warned I didn't have a period at all from my withdrawal bleed at the beginning of October until the end if January and even then it was a half assed attempt with the first proper bleed happening at the end of February. Hence the fortnightly testing......it stopped me going broke!!
Hope you have an easier journey xx
24/03/2013 at 03:04
I was the opposite to Kk. I had no issues coming off no pains etc. If it carried on for another few weeks id pop along to docs tbh as imo pain isn't a normal side effect of anything.
My cycle stayed at 28 days for two months then began to regulate. So I think it was month three the hormones finally had gone. I came off the pill 6 months before we ttc which was when my husband deployed abroad. He returned on 10 April and we'd got a bfp on 20th. So it can also in contrast be very easy and u hope that is the case. Good luck x
24/03/2013 at 08:43
I came off microgynon in November and had all kinds of weird symptoms and pains to begin with. My first period took 40 days to show up and my second only started today which was 83 days since the last one x
24/03/2013 at 09:21
I had the worst period pains ever after coming off microgynon, keep an eye on it but the withdrawal of the hormones can do funny things to you. I was on it for 14 years though but never again (well until I'm done with children!).
24/03/2013 at 11:19
I came off Yasmin at the start of the month, for the last week I've had what feel like period pains as well. I did some googling and it does seem fairly common, I'm not enjoying it though!
24/03/2013 at 12:12
I came off Microgynon30 and like KittyKat, had all of the 'preganancy' symptoms going, as well as lots of cramping, which lasted a few weeks. It's just your body trying to work out what it's supposed to be doing. But it should all calm down after your first AF, which might be a bit delayed.
24/03/2013 at 12:22
When I came off it I had no problems except bad period pains in the few days before coming on. My first cycle was 31,(the longest I've had sonce coming off) and I'm now pretty regular as 26ish day cycles.
24/03/2013 at 17:45
I had all the symptoms of Pregnancy coming off both times but that because I was. I was extremely lucky to both times x
24/03/2013 at 18:59
Glad it's not just my body not working properly. Today has actually been ok, no cramps but have been wee-ing for England! And I've had 1 cup of tea and 2 pints of water.
04/12/2015 at 08:11
Hi I've just been told by doc to stop microgynon as I was clotting a lot ... Also with my age 38 I shouldn't be on that pill... I've decided to stop all forms of contraception ..as my husband and I have decided we might like to try one more time . I just hope I don't have all these really bad symptoms I've been reading about !
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.